# SDR CALA2011081500537

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 32,997 hours, 10,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT STA 400 I/B FASTENER SHOW CRACK INDICATION A ROUND FASTENER FOR SUPPORT BRACKET.  (FRAME INSP MFEC)  REPAIRED RT STA 400 FRAME IAW EA 5310-04716 REV C.
